Bulletin of the American Mathematical Society

On locally compact metrisable spaces

H. E. Vaughan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 43, Number 8 (1937), 532-535.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183499919

Zentralblatt MATH identifier
0017.33002

Mathematical Reviews number (MathSciNet)
MR1563581

Citation

Vaughan, H. E. On locally compact metrisable spaces. Bulletin of the American Mathematical Society 43 (1937), no. 8, 532--535. http://projecteuclid.org/euclid.bams/1183499919.


Export citation